MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number MPX9102-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Materials management.
 
Event or Problem Description
It was reported that the set leaked lactated ringers at the connection site during patient use.The patient's iv remained in place, and the extension set was replaced.There was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report that the set leaked was confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection observed the set was received with blood at the male luer end.It was also observed that the piston base of the maxplus was not fully seated inside the maxplus component.Functional testing replicated a leak from the maxplus port.The root cause of the misassembly is due to a machine error during the manufacturing process.
 
Event or Problem Description
It was reported that the set leaked lactated ringers at the connection site during patient use.The patient's iv remained in place, and the extension set was replaced.There was no patient harm reported as a result of this event.
 
Event or Problem Description

Brand Name
EXTENSION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8698568
Report Number9616066-2019-01615
Device Sequence Number2472956
Product Code FPA
UDI-Device Identifier10885403237287
UDI-Public10885403237287
Combination Product (Y/N)N
Initial Reporter CountryGA
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2023
Device Model NumberMPX9102-C
Device Catalogue NumberMPX9102-C
Device Lot Number18047008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date10/19/2019
10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2426-0500, TD (B)(6) 2019; 2426-0500, TD (B)(6) 2019